# SDR DALA2023080406293

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 133,856 hours, 19,437 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0182 -DIV- TO AMS DUE TO FIRE WARNING BELL ALERT WITH NO OTHER INDICATIONS AND UNABLE TO SILENCE. CORRECTIVE ACTION: RESET WEU. AURAL WARNING AND FIRE WARNING SYSTEMS TEST NML IN AIR AND GROUND MODE. R/R WARN ELEX BELL/CHIME MODULE, BOTH WARN ELEX POWER SUPPLIES AND FIRE OVERHEAT DETECTION CARD. C/W OVERWEIGHT LANDING INSP. A/C RTS.(4692466)
